# SDR SWAA2018020519536

- Difficulty date: January 29, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 41,414 hours, 29,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 33500007
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR MOUNTED EGRESS STRIPS DELAMINATED.  R&R STRIPS PER DWG.
